MathSciNet Relay Station
MathSciNet bibliographic data
MR3051328 34A08 (34A25)
Goswami, Pranay; Belgacem, F. B. M. Fractional differential equation solutions through a Sumudu rational. Nonlinear Stud. 19 (2012), no. 4, 591–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement